# SDR 06FDEA0718

- Difficulty date: February 17, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Bs 481
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 481 MCD CUTOUT I/B SILL UPPER SURFACE FILLER HAS FASTENER HOLE WITH NO EDGE MARGIN.  COMPLIED WITH FED EX EA 7-5310-98583.
